# SDR IPXA2017011712882

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: ARB7227504
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING NR 1 SLAT FILLET FAIRING/PERFORMANCE FAIRING IS DELAMINATED. REPAIRED  RT WING NR 1 SLAT FILLET/PERFORMANCE FAIRING IAW SRM 57-40-70 REPAIR 2. (MINOR)
